# SDR ASAA2023051243234

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,681 hours, 17,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 401913
- Condition: Faulted
- Location: Rt Ram Inlet
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER RECALL, RIGHT PACK LIGHT CAME ON. LIGHT WENT OUT WITH MASTER CAUTION RESET. GROUNDED - YES.  REMOVED AND REPLACE RH RAM AIR ACTUATOR B737-800 AMM 21-51-21.
